# SDR WX0A2022081274203

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 33,698 hours, 22,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 884222
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH SYSTEM IS INOP / REPLACED EPSU 10WL AND EPSU BETT 13WL IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A, NO FIX. REPLACED EMERGENCY LIGHT C/B 2WL PER AMM 20-16-00 AND ESPM 20-40-610. OPS  CHECK GOOD, NO FURTHER DEFECTS NOTED."
